Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 374, Number 1

Moduli space of metrics of nonnegative sectional or positive Ricci curvature on homotopy real projective spaces
Anand Dessai and David González-Álvaro.
Trans. Amer. Math. Soc. 374 (2021), 1-33
Abstract, references and article information
Full-text PDF
MathSciNet review: 4188176
Scattering for the $L^2$ supercritical point NLS
Riccardo Adami, Reika Fukuizumi and Justin Holmer.
Trans. Amer. Math. Soc. 374 (2021), 35-60
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188177
Difference Galois groups under specialization
Ruyong Feng.
Trans. Amer. Math. Soc. 374 (2021), 61-96
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188178
End-point estimates, extrapolation for multilinear Muckenhoupt classes, and applications
Kangwei Li, José María Martell, Henri Martikainen, Sheldy Ombrosi and Emil Vuorinen.
Trans. Amer. Math. Soc. 374 (2021), 97-135
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188179
Rates of convergence in invariance principles for random walks on linear groups via martingale methods
C. Cuny, J. Dedecker and F. Merlevède.
Trans. Amer. Math. Soc. 374 (2021), 137-174
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188180
Local convergence of large random triangulations coupled with an Ising model
Marie Albenque, Laurent Ménard and Gilles Schaeffer.
Trans. Amer. Math. Soc. 374 (2021), 175-217
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188181
Does spatial homogeneity ultimately prevail in nutrient taxis systems? A paradigm for structure support by rapid diffusion decay in an autonomous parabolic flow
Michael Winkler.
Trans. Amer. Math. Soc. 374 (2021), 219-268
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188182
Dimensions of automorphism group schemes of finite level truncations of $F$-cyclic $F$-crystals
Zeyu Ding and Xiao Xiao.
Trans. Amer. Math. Soc. 374 (2021), 269-302
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188183
Elimination of unknowns for systems of algebraic differential-difference equations
Wei Li, Alexey Ovchinnikov, Gleb Pogudin and Thomas Scanlon.
Trans. Amer. Math. Soc. 374 (2021), 303-326
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188184
$\omega$-categorical structures avoiding height 1 identities
Manuel Bodirsky, Antoine Mottet, Miroslav Olšák, Jakub Opršal, Michael Pinsker and Ross Willard.
Trans. Amer. Math. Soc. 374 (2021), 327-350
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188185
Bounds on the torsion subgroups of Néron–Severi groups
Hyuk Jun Kweon.
Trans. Amer. Math. Soc. 374 (2021), 351-365
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188186
Limit linear series and ranks of multiplication maps
Fu Liu, Brian Osserman, Montserrat Teixidor i Bigas and Naizhen Zhang.
Trans. Amer. Math. Soc. 374 (2021), 367-405
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188187
Stochastic heat equations for infinite strings with values in a manifold
Xin Chen, Bo Wu, Rongchan Zhu and Xiangchan Zhu.
Trans. Amer. Math. Soc. 374 (2021), 407-452
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188188
Borel reducibility and symmetric models
Assaf Shani.
Trans. Amer. Math. Soc. 374 (2021), 453-485
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188189
Singularity formation for the fractional Euler-alignment system in 1D
Victor Arnaiz and Ángel Castro.
Trans. Amer. Math. Soc. 374 (2021), 487-514
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188190
On the number of tame concealed convex subcategories in cycle-finite algebras
Piotr Malicki.
Trans. Amer. Math. Soc. 374 (2021), 515-538
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188191
Positivity sets of supersolutions of degenerate elliptic equations and the strong maximum principle
Isabeau Birindelli, Giulio Galise and Hitoshi Ishii.
Trans. Amer. Math. Soc. 374 (2021), 539-564
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188192
Algebraic stability of meromorphic maps descended from Thurston’s pullback maps
Rohini Ramadas.
Trans. Amer. Math. Soc. 374 (2021), 565-587
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188193
Stable log surfaces, admissible covers, and canonical curves of genus 4
Anand Deopurkar and Changho Han.
Trans. Amer. Math. Soc. 374 (2021), 589-641
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188194
Zeros of Dirichlet polynomials
Arindam Roy and Akshaa Vatwani.
Trans. Amer. Math. Soc. 374 (2021), 643-661
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188195
A geometric model of an arbitrary differentially closed field of characteristic zero
Stanisław Spodzieja.
Trans. Amer. Math. Soc. 374 (2021), 663-686
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188196
Log BPS numbers of log Calabi-Yau surfaces
Jinwon Choi, Michel van Garrel, Sheldon Katz and Nobuyoshi Takahashi.
Trans. Amer. Math. Soc. 374 (2021), 687-732
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188197
Finite index theorems for iterated Galois groups of unicritical polynomials
Andrew Bridy, John R. Doyle, Dragos Ghioca, Liang-Chung Hsia and Thomas J. Tucker.
Trans. Amer. Math. Soc. 374 (2021), 733-752
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188198
Erratum for “On the consistency of local and global versions of Chang’s Conjecture”
Monroe Eskew and Yair Hayut.
Trans. Amer. Math. Soc. 374 (2021), 753-753
Abstract, references and article information
Full-text PDF
Request permission to use this material Request Permissions
MathSciNet review: 4188199